About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 598963, 6 pages
http://dx.doi.org/10.1155/2013/598963
Research Article

Korovkin Second Theorem via -Statistical -Summability

1Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
2Department of Mathematics and Institute for Mathematical Research, University Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 21 September 2012; Accepted 3 January 2013

Academic Editor: Feyzi Başar

Copyright © 2013 M. Mursaleen and A. Kiliçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Mursaleen and A. Kiliçman, “Korovkin Second Theorem via -Statistical -Summability,” Abstract and Applied Analysis, vol. 2013, Article ID 598963, 6 pages, 2013. doi:10.1155/2013/598963